# SDR DALA13063913143

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA LT DOOR SILL AFT GIRT BAR FITTING CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW TRM 53-41-13, FIG 1, SHEET 3.   R & R DOOR SILL IAW SRM 51-42-11 & DWG D53480019.
